# SDR AALA202207119402

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737
- Aircraft serial: 31250
- Aircraft time: 16,955 hours, 7,022 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR STICKS. TIGHTENED DOOR THRESHOLD SCREWS. OPERATIONAL CHECK GOOD PER AMM25-28-00.
